# SDR MALA954736

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3233 - ON CLIMB-OUT FROM MSP, THE NOSE GEAR INTRANSIT LIGHT WOULD NOT ILLUMINATE.  THE CREW CYCLED THE GEAR AND THE PROBLEM REMAINED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE GEAR POSITION SWITCHES WERE CLEANED.  SYSTEM OPERATED SATISFACTORILY.  (M)
